# SDR UALA2010102803964

- Difficulty date: October 26, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,840 hours, 6,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG MAIN GALLEY WALL FWD AND SIDE DOOR 4L INOP. REPLACED EMERGENCY LIGHT CABLE. OPS CHECK NORMAL.
